# SDR QXEA200300863

- Difficulty date: July 19, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,219 hours, 2,444 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2494 FIRE SYSTEM FAULT AMBER.  CYCLED SHIPS POWER AND FIRE SYSTEM FAULT CLEARED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
